# SDR FDEA201611194120

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,101 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Fuselage
- Part time: 25,101 hours, 13,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT IS CORRODED AT STA Y953 BETWEEN FR 11 AND FR 13A. REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT AT STA Y953 BETWEEN FR 11 AND FR 13A PER SRM 51-40-21.
